# SDR QMLD201111212663

- Difficulty date: November 21, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N159LM
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 7544
- Aircraft time: 4,515 hours, 14,624 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 117
- Condition: Cracked
- Location: Vertical Stab
- Part time: 4,515 hours, 14,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL CRACK IS EVIDENT WHERE THE CAMLOCK FASTENER RIVETS INTERNALLY ON THE SPAR IN THE VERTICAL FIN.
